# SDR DALA2024012200916

- Difficulty date: January 19, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 87,958 hours, 11,498 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3307 SEATS 43A & 44A ESCAPE PATH LIGHTS INOP. CORRECTIVE ACTION: REPLACED BROKEN WIRES AT SEAT CONNECTOR PER A330 SWPM 24-30 AND REPLACED BROKEN PIN PER A330 SWPM 24 -30 OPS GOOD OK FOR SVC. (5387214)
